MathSciNet Relay Station
MathSciNet bibliographic data
MR1878591 47A10 (47A53)
Djordjević, Slavisǎ V.; Han, Young Min Spectral continuity for operator matrices. Glasg. Math. J. 43 (2001), no. 3, 487–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement